# SDR TRAX200600899

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 11,459 hours, 9,770 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor Fitting
- Condition: Cracked
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND AFT ASD ANCHOR FITTING CRACKED.
